# SDR CALA2024090302374

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 73,832 hours, 27,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1675 BATTERY REQUIRES REPLACEMENT. REMOVED AND REPLACED BATTERY PER REF AMM 33-51-06 OPS CHECK GOOD PARTS USED:  99-3351-3-0015,QTY :1
